WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - COVID RELATED POSTAL DELAYS ARE BEING REPORTED BY SOME CLIENTS, PLEASE CONSIDER EXPRESS POSTAGE IF YOU URGENTLY NEED MEDICATION

192x Pharmacy Action Ibuprofen 200mg EOFY

192x Pharmacy Action Ibuprofen 200mg EOFY

Vendor
Allied Pharmacy Group Pty Ltd
Regular price
$13.99
Sale price
$13.99
Regular price
$19.99
Sold out
Unit price
per 

Pharmacy Action Ibuprofen 200mg Tab X 192 (Generic Nurofen alternate)
(2 x 96  Tablet Boxes)

Exp: End December 2024

Pharmacy Action Ibuprofen 200mg Tablets: provide effective temporary relief of pain and discomfort associated with migraine and tension headaches, muscular aches, dental pain, aches and pains associated with colds and flu, period pain and arthritic pain.Reduces fever. Ibuprofen tablets have anti-inflammatory properties which provide temporary relief from acute pain where inflammation is present.

Ibuprofen 200mg Tablets reduce inflammation and relieve pain for up to 8 hours.*For the temporary relief of pain and/or inflammation associated with:

  • - Headache.
  • - Migraine headache.
  • - Tension headache.
  • - Back pain.
  • - Muscular pain.
  • - Cold & flu symptoms.
  • - Period pain.
  • - Dental pain.
  • - Sinus pain.
  • - Arthritic pain.
  • - Reduces fever.

WARNINGS

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use:
• if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines,
• during the last 3 months of pregnancy

CAUTION
Unless a doctor has told you to, do not use:
• for more than 3 days at a time
• if you have asthma
• if you are taking 
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines
• if you are trying to become pregnant or during the first 6 months of
months of pregnancy
• in children suffering from chickenpox (varicella)

• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly
• if you are aged 65 years or over. Do not use in children under 7 years of age.

Stop use and see your doctor immediately if you have an 
allergic reaction

Directions

Take with water.
Adults and children from 12 years: 1 to 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary
(maximum 6 tablets in 24 hours).

Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).STORAGE INSTRUCTIONS Store below 25 degrees Celsius. Keep out of reach of children.
Shipping This item will be flat packed for FREE SHIPPING Australia wide. The items box will be opened, sealed blister packs will be inserted into a bubble envelope which will be sealed for shipping. We understand that a very small percentage of our clients will not want this, if you would prefer to have the item shipped intact in a satchel pack, please select this option at checkout.